Lösung eines geometrischen Wahrscheinlichkeitsproblems

F., Pollaczek

Mathematische Zeitschrift (1932)

  • Volume: 35, page 230-278
  • ISSN: 0025-5874; 1432-1823

How to cite


Pollaczek, F.,. "Lösung eines geometrischen Wahrscheinlichkeitsproblems." Mathematische Zeitschrift 35 (1932): 230-278. <http://eudml.org/doc/168355>.

author = {Pollaczek, F.,},
journal = {Mathematische Zeitschrift},
pages = {230-278},
title = {Lösung eines geometrischen Wahrscheinlichkeitsproblems},
url = {http://eudml.org/doc/168355},
volume = {35},
year = {1932},

AU - Pollaczek, F.,
TI - Lösung eines geometrischen Wahrscheinlichkeitsproblems
JO - Mathematische Zeitschrift
PY - 1932
VL - 35
SP - 230
EP - 278
UR - http://eudml.org/doc/168355
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.